# SDR CA020509014

- Difficulty date: February 2, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB OUT PITCH TRIM CAUTION LIGHT ILLUMINATED, AUTO TRIM FAIL MESSAGE ON PFD & TRIM INDICATOR FULLY NOSE UP. FAULTS LOGGED IN CDS: 67,E7,63,E3,ED,EE. SPEED APPROX 185 KTS. FLT OPERATED MANUALLY. UNEVENTFUL APPROACH & LANDING. TROUBLESHOOTING REVEALED GIVEN FAULTS LOGGED IN CDS SUGGEST PITCH TRIM RUNAWAY & FULLY NOSE UP INDICATOR. ON ELEVATOR TRIM INDICATOR SHOWS THAT LEFT PITCH TRIM ACTUATOR FAILED. INSPECTION OF THIS, NO SUBSEQUENT FAULTS HAVE OCCURRED ON SYS & INCID. IS THEREFORE REGARDED AS ONE-TIME EVENT, PROBABLY CAUSED BY MOISTURE IN LVDT PLUG FOR LT PITCH TRIM UNIT OR PLUG ON FCECU FROM LT PITCH TRIM UNIT. A/C RETURNED TO SERVICE.
